# SDR SIMA20140305026

- Difficulty date: March 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 34,679 hours, 31,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 73 SHEAR CLIP BETWEEN STRINGER 8L & 10L CRACKED.  R & R FRAME 73 SHEAR CLIP BETWEEN STRINGER 8L & 10L IAW SRM 53-31-04.
